# SDR SWAA2019071134677

- Difficulty date: June 27, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A8127
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRACK CORRODED AT BS. 800, RBL 13.  R&R TRACK BETWEEN BS. 755 TO BS. 887 PER SRM.
